# SDR CALA2018071001583

- Difficulty date: June 25, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 78,129 hours, 29,974 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230399200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FRAME 32 BETWEEN STRINGER 43 AND 44 LEFT SHEAR TIE CORRODED.  BLENDED CORROSION ON SHEAR TIE AT FR32 STR43-44L NOMINAL THICKNE SS .055" MATERIAL LOSS .008" REMAINING MATERIAL .047" ALLOWABLE LOSS .004" FOUND TO BE OUT OF LIMITS IAW SM ASNA3042 REMOVED AND REPLACED SHEAR TIE IAW A320 SRM 51-72-11 PARA 2A34.
